Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0158400

author
Stasheff, James Dillon
title
Homotopy associativity of $H$-spaces. I, II
year
1963
journal
Transactions of the American Mathematical Society
volume
108
pages
293–312
MathSciNet
MR0158400

@article{MR0158400,
    AUTHOR = "Stasheff, James Dillon",
    TITLE = "Homotopy associativity of {$H$}-spaces. {I}, {II}",
    JOURNAL = "Trans. Amer. Math. Soc. 108 (1963), 275-292; ibid.",
    FJOURNAL = "Transactions of the American Mathematical Society",
    VOLUME = "108",
    YEAR = "1963",
    PAGES = "293--312",
    ISSN = "0002-9947",
    MRCLASS = "55.40",
    MRNUMBER = "0158400",
    MRREVIEWER = "A. H. Clark"
}

      

This item is never cited.